Skip to content
WE ARE NOW SHIPPING PRODUCTS NATION-WIDE!
WE ARE NOW SHIPPING PRODUCTS NATION-WIDE!
The Health Store The Pharmacy Healthcare Services
Description
Directions
Ingredients
Warnings

Buckley’s Complete + Mucus Liquid Gels - Day/Night provides relief for your worst cold symptoms, including mucus.

Daytime Mucus Relief Liquid Gels offers fast non-drowsy relief from mucus & phlegm, chest congestion, headache, aches and pain, fever and chills, sore throat pain, sinus and nasal congestion, and dry cough.

Night Liquid Gels offers fast relief from headache, aches and pain, fever and chills, sore throat pain, runny nose and sneezing, sinus and nasal congestion, dry cough, and itchy and watery eyes.


Day Plus Mucus Relief Active Ingredients:
One Liquid Gel Contains: acetaminophen (250 mg), guaifenesin (100mg), pseudoephedrine hydrochloride (30mg), dextromethorpan hydrobromide (10 mg).

Night Active Ingredients:
One Liquid Gel Contains: acetaminophen (325 mg), dextromethorphan hydrobromide (15mg), pseudoephedrine hydrochloride (30mg), doxylamine succinate (6.25 mg).

Non-Medicinal Ingredients (Day and Night):
FD&C Blue #1 (Night only), gelatin, glycerin, pharmaceutical ink, polyethylene glycol, povidone, propylene glycol, sorbitol, titanium dioxide, water.

KEEP OUT OF REACH OF CHILDREN. This package contains enough drug to seriously harm a child. ADULT USE ONLY. To be used only on the advice of a doctor. DO NOT take more than the recommended dose unless advised by your doctor. Taking more than the maximum daily dose may cause severe or possibly fatal liver damage. DO NOT USE with other drugs containing acetaminophen. Consult a doctor and discontinue use if symptoms last more than 5 days or fever lasts more than 3 days, if cough worsens or is accompanied by too much phlegm (mucus) or a high fever (>38° C); or if you develop allergic reactions such as wheezing, rash or itching. Consult a doctor prior to use if you have high blood pressure, diabetes, glaucoma; heart, serious kidney, liver, thyroid or chronic lung diseases; asthma; difficulty in urination due to the enlargement of the prostate gland; chronic alcoholism; are on any other medication including natural health products or prescription drugs, expecially those containing acetaminophen, salicylates or other pain and fever medications (NSAIDS); if elderly, pregnant or nursing. Do not use if allergic to acetaminophen; or if you are currently taking or have within 2 weeks taken monoamine oxidase (MAO) inhibitor drugs. May cause drowiness or excitability. Avoid alcoholic beverages, sedatives or tranquilizers; do not drive or engage in actitivies requiring alertness. In Case of Overdose: Call a Poison Control Centre or doctor immediately, even if you do not notice any signs or symptoms. Within the first 24 hours you may experience increased sweating, nausea, vomiting, stomach pain, and loss of appetite. Do not use if seal under child resistand cap is broken. Store at room temperature.

Directions: Adults and children 12 years and over: Take 2 softgels every 4-6 hours as required. Do not exceed 8 softgels per day.
Children under 12: Do not use.

Similar Products